# SDR DALA2021100606119

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION OUT LIMITS ON INTERCOSTAL AT AFT CARGO DOOR WITH PROJECTION TO STR 25 TO STR 26 AND STA 1390 IN REF. TO NRC 00862. CORRECTIVE ACTION: SUMMARY OF NRC 873: INTERCOSTAL AT AFT CARGO DOOR WITH PROJECTION TO STR 25 TO STR 26 AND STA 1390 WAS REPLACED PER B757-200 SRM. (1970411)
